If you need an accessible version of this item please contact JSTOR User Support

On Finite Groups of Even Order Whose 2-Sylow Group is a Quaternion Group

Richard Brauer and Michio Suzuki
Proceedings of the National Academy of Sciences of the United States of America
Vol. 45, No. 12 (Dec. 15, 1959), pp. 1757-1759
Stable URL: http://www.jstor.org/stable/90063
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Finite Groups of Even Order Whose 2-Sylow Group is a Quaternion Group
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1757
    1757
  • Thumbnail: Page 
1758
    1758
  • Thumbnail: Page 
1759
    1759